Free Access
RAIRO-Oper. Res.
Volume 20, Number 1, 1986
Page(s) 1 - 18
Published online 06 February 2017
  • 1. R. HELGASON, J. KENNINGTON et H. LALL, A Polynomially Bounded Algorithm for a Singly Constraint Quadratic Program, Mathematical Programming, vol. 18, 1980, p. 338-343. [MR: 571995] [Zbl: 0452.90054] [Google Scholar]
  • 2. D. G. LUENBERGER, Introduction to Linear and Non-linear Programming, Addison-Wesley, Reading, Mass., 1973. [Zbl: 0297.90044] [Google Scholar]
  • 3. H. D. SHERALI et C. M. SHETTY, Optimization with Disjunctive Constraints, Springer-Verlag, N.Y., 1980. [MR: 589177] [Zbl: 0437.90052] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.